Jump to content

Photo

Another Tan Post

aha+ tan moisturizer

4 replies to this topic

#1 Ballen

Ballen

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 228
    Likes: 28
About Me
  • Gender:Male
  • Location:Norway
  • Interests:Psychology and Entrepreneurship.
  • Joined: 09-October 11

Achievements

     

Posted 18 April 2013 - 03:52 PM

The regimen works great for me, but its always looked like I'm tanning, and only tanning my face.



I think its mostly the moisturizer. Although the BP also make me look tan, the moisturizer just makes it look silly.

I'm from Norway, so I have naturally very pale skin, and the skin from the neck to the face looks just silly.

 

Recently started using AHA+ (50/50 4 times a week and 100% 3 times a week, pm), which makes it a lot more silly looking.


What can I do about this? Is there some other moisturizer that wont make me tan (keep in mind I'm quite flaky/ dry, been on the regimen for about 4 months now, will it ever go away?)?

Also the tanning, will it go too go away with time?


Edited by Ballen, 19 April 2013 - 04:33 AM.


#2 emma121

emma121

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 17-May 13

Posted 17 May 2013 - 05:59 PM

im having the same problem as well !!

#3 LewisS

LewisS

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 866
    Likes: 203
About Me
  • Gender:Male
  • Location:United Kingdom
  • Joined: 22-July 12

Posted 18 May 2013 - 05:53 AM

When I was on the regimen, I actually liked the tan. Maybe you should just tan the rest of you and just...see it as an added benefit? :P



#4 nicmic62

nicmic62

    Sneaker Fanatic

  • Site Watch
  • Posts & Likes
    Posts: 882
    Likes: 209
About Me
  • Gender:Female
  • Location:Philippines
  • Interests:Sneaker Fanatic . Movies . Music . Puppies&Kittens . Documentaries . GettingClearSkin
  • Joined: 28-February 13

Achievements

     

Posted 21 May 2013 - 03:11 AM

The regimen works great for me, but its always looked like I'm tanning, and only tanning my face.



I think its mostly the moisturizer. Although the BP also make me look tan, the moisturizer just makes it look silly.

I'm from Norway, so I have naturally very pale skin, and the skin from the neck to the face looks just silly.

 

Recently started using AHA+ (50/50 4 times a week and 100% 3 times a week, pm), which makes it a lot more silly looking.


What can I do about this? Is there some other moisturizer that wont make me tan (keep in mind I'm quite flaky/ dry, been on the regimen for about 4 months now, will it ever go away?)?

Also the tanning, will it go too go away with time?

 

I have been on the regimen for 4 months as well and I don't have the dry/flaky feelings anymore. It could be that I live in a pretty humid country? I'm pretty sure location matters. Are you using Dan's products? Because I use store brought products and have found they work pretty good for me. My cetaphil moisturizer really does the trick.

 

The tanning is because of the BP and AHA. It makes your skin sensitive to the sun so you tan easily without really noticing. I suggest mixing in some SPF with your moisturizer.



#5 Lee1234

Lee1234

    Wanderer

  • Veteran Members
  • Posts & Likes
    Posts: 372
    Gallery Images: 1
    Likes: 116
About Me
  • Gender:Male
  • Location:Northen Cave
  • Interests:Zombies!!!!!!!!!,Cooking, selective research, intellectual conversations, comedy, oriental culture/cuisine, anime, Final Fantasy VII/VIII/IX etc, manga, films,nature, holistic living, working out, writing short stories/poems, consoles, etc etc.
  • Joined: 21-February 11

Posted 21 May 2013 - 10:58 AM

Well for me the tan never went away. I have tanned patches all over my face that's buried deep beneath the skin (Probably in the dermis). I got rid of the brown marks from acne, but the tan BP gave me looks permanent, so be careful.






0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users